# SDR SIMA201113103

- Difficulty date: May 10, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 21,795 hours, 19,079 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 12015335001
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4475 THE CREW REPORTED THAT DURING THE CLIMB THE PRESSURIZATION WAS INOPERABLE IN AUTO AND MANUAL MODES.  THE CAPTAIN ELECTED TO RETURN TO DCA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW GROUND CONNECTION VALVE IAW AMM 21-22-04. NO DEFECTS NOTED.PERFORMED LEAK CHECK IAW AMM 21-31-00. NO LEAKS NOTED. FOUND AND REMOVED BROKEN VALVE FROM DUCTING. THE AIRCRAFT WAS RETURNED TO SERVICE.
